# SDR ASAA2021070135454

- Difficulty date: July 1, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA STA. 312 TO STA. 328 RBL 36 INTERCOSTAL CRACKED. GROUNDED - YES. REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW B737-700 SRM 51-40-02-0G-0.
